# SDR AWXA200401235

- Difficulty date: November 6, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N331AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 52,682 hours, 33,170 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Component: Light, Bruce
- Component part number: BR964411
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE EMERGENCY LIGHT CONNECTOR WAS FOUND BROKEN OFF INSIDE GALLEY CART AREA AT AFT GALLEY SIDEWALL.  MAINTENANCE REMOVED AND REPLACED AFT GALLEY SIDEWALL EMERGENCY LIGHT, OPERATIONAL CHECK WAS GOOD.
